• Why are my eyes dry after LASIK?


    Question:

    It’s been three years since I’ve had LASIK and I still have eye strain and other complications from computer and phone usage. I have been using Systane Ultra tears every day since the LASIK, because my eyes dry up fast. After three to four hours of using the computer—even with frequent breaks and lubrication—I get eye strain and headaches. If I continue using the computer, the symptoms of eye strain, headaches, blurry vision, and dry eyes sometimes last up to two or three days. I just graduated and most jobs require much computer usage. What do you recommend?


    Answer:

    I would have a dry eye evaluation by a cornea specialist. They can determine what type of dry eye you have and then recommend the best treatment. Treatment may include a special type of tear supplement, punctal plugs that keep the tears around longer, opening up of the oil gland openings, etc. There is help out there.


    Answered By: